# SDR SWAA2021062369167

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FCB L/H GUSSET AT BS 500D; S-19L (MARKED) / REMOVED AND REPLACED GUSSET AT B/S 500D S-19L P/N 143A9481-6 LOT # 1454882-1 IAW SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DWG 143A7902 REVI 59900U 10MAY21
